# SDR 05FDEA00477

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK PIT UNDER FLOOR AREA FR69 STG48L HAS AN AREA THAT EXTEND 2" FWD OF FR 69 OF CORROSION EXTENDING UNDER SHEAR TIE.  REMOVED SHEAR TIE AND STRINGER SECTION IAW A310-200 SRM 53-10-14.  INSTALLED SHEAR TIE AND STRINGER SECTION IAW A310-200 SRM 53-10-14.
